# SDR 2024FA0000731

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Boeing 787-10
- Aircraft serial: 60260
- Aircraft time: 20,551 hours, 5,084 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bolt
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SCF IS CURRENTLY IN HANGAR. DURING THE ACCOMPLISHMENT OF THE ADSI IB78J550001 INSPECTION OF THE TENSION BOLT HOLES, CORROSION WAS FOUND ON HOLE #14 AND #16.
